MAUDE Adverse Event Report: SYNTHES GMBH 2.0MM DRILL BIT QC 110MM STER 30MM CALIBRATION; BIT, DRILL

SYNTHES GMBH 2.0MM DRILL BIT QC 110MM STER 30MM CALIBRATION; BIT, DRILL
Catalog Number 03.133.100S
Medical Device Problem Codes Break (1069); Entrapment of Device (1212)
Health Effect - Clinical Codes Foreign Body In Patient (2687); Insufficient Information (4580)
Type of Reportable Event Malfunction
Event or Problem Description
Device report from japan reports an event as follows: it was reported that on an unknown date, the patient underwent an unknown surgery.Postoperative x-ray revealed what appeared to be a metal fragment near the clavicle fracture site.The surgeon did not notice it during the surgery.The metal fragment could be a k-wire for temporary fixation, screw, or drill bit.The k-wire is a competitor¿s product.A plate removal operation is scheduled for early (b)(6) 2024.No further information is available.This report is for a 2.0mm drill bit qc 110mm ster 30mm calibration.This is report 2 of 2 for (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10 additional narrative: b3: event occurred on an unknown date.D9: complainant part is not expected to be returned for manufacturer review/investigation.E3: initial reporter is a synthes employee.H3, h4, h6: without a lot number the device history records review could not be completed.Product was not returned.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
2.0MM DRILL BIT QC 110MM STER 30MM CALIBRATION
Common Device Name
BIT, DRILL
Manufacturer (Section D)
SYNTHES GMBH
eimattstrasse 3
oberdorf 4436
SZ  4436
Manufacturer (Section G)
MONUMENT
1101 synthes avenue
monument CO 80132
Manufacturer Contact
kate karberg
1302 wright lane east
west chester, PA 19380
3035526892
MDR Report Key18776725
Report Number8030965-2024-02866
Device Sequence Number8271718
Product Code HTW
UDI-Device Identifier10886982277367
UDI-Public(01)10886982277367
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Health Professional,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number03.133.100S
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/10/2024
Initial Report FDA Received Date02/26/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
UNK - SCREWS: VA LOCKING.
Patient SexUnknown